John Libbey Eurotext

European Journal of Dermatology

MENU

Erythema nodosum-like eruption after uterine artery embolization: a case report and literature review Volume 28, numéro 2, March-April 2018

Illustrations

  • Figure 1
Auteurs
1 Department of Dermatology, Shiga University of Medical Science, Setatsukinowa, Otsu, Shiga 520-2192, Japan
2 Uterine Fibroid Okayama UAE Center, Nakasange 2-8-14, Okayama, Okayama, Japan

A 40-year-old Japanese woman noticed multiple erythemas with tenderness on her buttocks in 2014. She had undergone uterine artery embolization for a uterine fibroid at her nearby clinic 10 days before and was referred to our hospital two days later.Physical examination demonstrated ill-defined multiple erythemas with tenderness measuring 2-3 cm on her left buttock (figure 1A). Several similar erythemas were found also on her right buttock (figure 1B). Livedo was not observed. Laboratory investigations [...]